Boundedness of weak solutions of a nondiagonal singular parabolic system of three equations

  • D. V. Portnyagin


The $L^{∞}$-estimates of weak solutions are established for a quasilinear nondiagonal parabolic system of singular equations whose matrix of coefficients satisfies special structural conditions. A procedure based on the estimation of linear combinations of the unknowns is used.
How to Cite
Portnyagin, D. V. “Boundedness of Weak Solutions of a Nondiagonal Singular Parabolic System of Three Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 8, Aug. 2006, pp. 1084–1096,
Research articles